MURAL - Maynooth University Research Archive Library



    Mathematics support centres’ online presence: provision in Ireland and the UK in 2018


    Mac an Bhaird, Ciaran and Mulligan, Peter and O’Malley, James (2020) Mathematics support centres’ online presence: provision in Ireland and the UK in 2018. Teaching Mathematics and its Applications: An International Journal of the IMA, 40 (3). pp. 190-209. ISSN 0268-3679

    [img]
    Preview
    Download (511kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Mathematics Support Centres are available in the majority of Higher Education Institutions in Ireland and the UK. Whilst the online presence of these centres appears to be increasing, there is little research to date which considers its breadth or effectiveness. In this paper we consider the results of a survey on the online presence of support centres in Ireland and the UK. We discuss the opportunities that arise from such a presence, the challenges that exist and what the results of the survey mean for individual practitioners and the wider mathematics support community.

    Item Type: Article
    Additional Information: Cite as: Ciarán Mac an Bhaird, Peter Mulligan, James O’Malley, Mathematics support centres’ online presence: provision in Ireland and the UK in 2018, Teaching Mathematics and its Applications: An International Journal of the IMA, Volume 40, Issue 3, September 2021, Pages 190–209, https://doi.org/10.1093/teamat/hraa010 Copyright: 12 Months Location Institutional Repository
    Keywords: Mathematics Support Centres; online presence; effectiveness
    Academic Unit: Assisting Living & Learning,ALL institute
    Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 16455
    Identification Number: https://doi.org/10.1093/teamat/hraa010
    Depositing User: Ciaran Mac an Bhaird
    Date Deposited: 30 Aug 2022 13:31
    Journal or Publication Title: Teaching Mathematics and its Applications: An International Journal of the IMA
    Publisher: Oxford Academic
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year